# SDR TWRA9517

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK, FOUND LEFT SIDE C-ZONE NR 1 CEILING (EMERGENCY LIGHT) INOPERABLE.  REPLACED LIGHT BULB, OPS CHECK OK.  (W)
